# SDR CA150901002

- Difficulty date: August 21, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Faulted
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) TAKEOFF WAS ABORTED DUE TO ELECTRONIC ENGINE CONTROL FAULT OCCURRENCE WHEN POWER LEVER WAS ADVANCED TO TAKEOFF NOTCH.  CUSTOMER MONITORED THE SITUATION AND AS THERE WAS NO CHANGE IN ENGINE PERFORMANCE ASSOCIATED WITH THESE F/A, THE ACFT RETURNED TO SERVICE AFTER CLEARING THE ELECTRONIC ENGINE CONTROL FAULT.
